Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, a few wks back i had an expanding pimple that was going to grow really big (im in the middle of accutane btw). so i got a cortisone shot and it shrunk. but it grew into a really monster cyst later and i got another cortisone shot and it shrunk. but it started to get really big....nothing ever worked for me, benzol peroxide, sacyclic acid, tea tree oil or toothpaste or ice...so i made my own mix and it works! i recommend you try it!

1. take fish oil (btw, read 'bout the pcbs)

2. take zinc

3. drink a lot of water (A LOT)

4. take ibuprofen (not sure about the effectiveness, just started, but why not? don't overdose)

5. my mix:

take cucumbers, aloe vera gel, and some green tea powder from tea bags. blend them together. add a little water and freeze. it does tend to freeze sometimes but you can always microwave it so its frosty. i put it on my cystic pimple REALLY DILIGENTLY (every 30mins-1 hr) and you know what? its shrinking! definitely not getting bigger too! :dance:

usually cystic pimples grow really rapidly for me, so this is a really big deal!!! try it! the mix can be watery even when its frosty, so have a napkin ready. when you leave it on for a long time, it dries like a masque and you can peel it off.

Edited by wakka

Share this post


Link to post
Share on other sites

usually after 24 hrs and ~8 ibuprofens later my cysts/pustules deflate like a balloon (all saggy looking and stuff)

Share this post


Link to post
Share on other sites
usually after 24 hrs and ~8 ibuprofens later my cysts/pustules deflate like a balloon (all saggy looking and stuff)

do you know how much ibuprofen i can take w/o it being unhealthy? i'm taking 1 a day (200mg) but it would be great if i can increase the amount i take per day...i just want this thing to completely be gone before my vacation so i dont have to worry about it

Share this post


Link to post
Share on other sites
usually after 24 hrs and ~8 ibuprofens later my cysts/pustules deflate like a balloon (all saggy looking and stuff)

do you know how much ibuprofen i can take w/o it being unhealthy? i'm taking 1 a day (200mg) but it would be great if i can increase the amount i take per day...i just want this thing to completely be gone before my vacation so i dont have to worry about it

The bottle should say what the maximum daily dose is. Don't take it for a long period of time, either, as gastrointestinal bleeding can occur.

Share this post


Link to post
Share on other sites

I hope you're not an athlete because it probably wouldn't be a good idea to abuse ibuprofen because of all the side effects. It causes your muscles not to develop fully when working out. I found some other natural ways to keep your body from becoming inflamed but can't post links :(. This seems like a good method though. It's ridiculous the work some of us have to go through compared to those people who just sit around and naturally have perfect skin.

Edited by CheyCheyenne

Share this post


Link to post
Share on other sites
I hope you're not an athlete because it probably wouldn't be a good idea to abuse ibuprofen because of all the side effects. It causes your muscles not to develop fully when working out. I found some other natural ways to keep your body from becoming inflamed but can't post links :(. This seems like a good method though. It's ridiculous the work some of us have to go through compared to those people who just sit around and naturally have perfect skin.

nah, i never used any type of painkiller before, even though i have pain or am severely sore. im only gonna use it when i have a cyst, which is becoming rarer by the moment thanks to accutane

Share this post


Link to post
Share on other sites

Ill give it a try when I get another cyst... which hopefully wont be anytime soon

Edited by kyle 1

Share this post


Link to post
Share on other sites

i wouldnt continue taking them long term ive been off accutane for 2 years it helps with w/o pustules that i get. The redness goes away and it stops growing in size and disappears before coming to a head but it takes a day or so for any results. Its not long term cause you risk damaging your stomach and liver

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×